Radon spaces which are not $\sigma$-fragmentable
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 19-25
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a2,
author = {Holick\'y, P. and Pelant, J.},
title = {Radon spaces which are not $\sigma$-fragmentable},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--25},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1392996},
zbl = {0853.54025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a2/}
}
Holický, P.; Pelant, J. Radon spaces which are not $\sigma$-fragmentable. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 19-25. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a2/